淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2007201117014300
中文論文名稱 阿達瑪不等式的推廣及應用
英文論文名稱 Some generalizations and applications of Hadamard's inequalities
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 99
學期 2
出版年 100
研究生中文姓名 洪梓瀛
研究生英文姓名 TZ-Ying Hung
學號 698190039
學位類別 碩士
語文別 中文
口試日期 2010-06-17
論文頁數 14頁
口試委員 指導教授-陳功宇
委員-楊國勝
委員-王牧民
中文關鍵字 阿達瑪不等式 
英文關鍵字 Hadamard's inequalities  Convex functions  Inverse Holder inequalities 
學科別分類 學科別自然科學數學
中文摘要 在本文中,我們研究在平面上三角形區域與圓區域或空間中球

體的凸函數,得到一些類似阿達瑪不等式。最後利用凸函數的性質,

推得逆的Holder不等式。
英文摘要 In this paper we study Convex function in the triangle or

circle or ball , get some similar Hadamard inequality.

Finally, Finally, the nature of the use of convex push

inverse the Holder inequality.
論文目次 1. 前言.............................1

2. 不等式的推廣.....................1

3. 不等式的應用.....................7

4. 參考文獻.........................14
參考文獻 [1] S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Type Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.

[2] S. S. Dragomir, Dragoljub M. Milošević, Jozsef Sador, On some refinements of Hadamard’s inequalities and applications. UNIV. BEOGRAD. PUBL. ELEKTROTEHN.FAK. Ser. Mat. 4(1993),3-10.

[3] S.S. Dragomir. On the Hadamard’s inequality for convex functions on the Co-Ordinates in a Rectangle from the plane. Taiwanese Journal of Mathematics Vol. 5,NO. 4,pp. 775-788.

[4] S.S.Dragomir, Y.J.Cho, and S.S.Kim, Inequalities of Hadamard’s type for Lipschitzian Mappings and Their Applications. Journal of Mathematical Analysis
and Applications 245, 489-501(2000)

[5]S.S. Dragomir, Two Mappings in Connection to Hadamard’s inequality Journal of Mathematical Analysis and Applications 167, 49-56 (1992)

[6] J.B. DIAZ and F. T. METCALF: Complementary inequalities I: Inequalities complementary to Cauch’s inequality for sums of real numbers. J. Math. Anal. Appl. 9.59-74 (1964)

[7] T. Furuta, Basic properties of the generalized Kantorovich constant , Acta Sci. Math 70 (2004) 319–337.

[8] Kuei-Lin Tseng, and Chung-Shin Wang, Some Refinements of the Fejer’s Inequality for Convex Functions. Tamsui Oxford Journal of Mathematical Sciences 21(1) (2005) 95-104.

[9] M.MATIĆ and J. PEČARIĆ, Note inequalities of Hadamard’s type for Lipschitzian Mappings. Tamkang Jour. Math. Vol.32, No. 2, pp.127-130.

[10] Z. NEHARJ: Inverse Holder inequalities. J. Math. Anal. Appl. 21 405-420 (1968)

[11] W. SPECHT: Zur Theorie der elementaren Mittel. Math. Z. 72, 91-98(1960)
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-07-26公開。
  • 同意授權瀏覽/列印電子全文服務,於2011-07-26起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信